Benadryl Ultratabs Antihistamine Allergy Relief Medicine, Diphenhydramine HCl Tablets For Relief of Cold & Allergy Symptoms Such as Sneezing, Runny Nose, & Itchy Eyes & Throat, 100 ct

$
13.39
$
19.74
32
% OFF
Price as of
April 29, 2025 5:17 AM
Details
  • ALLERGY MEDICATION: Benadryl Allergy Tablets for allergy relief helps to alleviate symptoms associated with allergies such as sneezing, runny nose, itchy throat or nose, and itchy/watery eyes; Powerful allergy and cold relief in just 1 pill
  • ANTIHISTAMINE: Allergy medication that temporarily provides allergy & cold relief for hay fever and other upper respiratory symptoms such as sneezing and runny nose; Relief from common allergens such as tree pollen, dust, mold and pet dander.
  • COLD SYMPTOM RELIEF: Allergy antihistamine with diphenhydramine is formulated to help relieve multi-symptom allergy relief and cold symptom relief; Effective and powerful formula that works when you need it most
  • DIPHENHYDRAMINE FORMULA: Benadryl allergy medicine contains 25 mg of diphenhydramine HCl, an antihistamine that works to help provide allergy and upper respiratory relief.
  • INCLUDES: Pack of 1, 100 ct allergy and cold relief medicine; Suitable for adults and children ages 6+; Safe and effective doctor-recommended allergy medicine

Price History Data

Browse SIMILAR Deals FROm

Amazon

MORE HOT DEALS FROm

Amazon

HOT Deals from other retailers